# SDR DALA2021032201646

- Difficulty date: March 19, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N365NW
- Make and model: Airbus A320-212
- Aircraft serial: 964
- Aircraft time: 65,386 hours, 30,217 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3265 CRACK INDICATIONS NOTED IN INTERCOSTAL OF HOLES 1. CORRECTIVE ACTION: COMPLIED WITH ERA 590609 14AD REV O. (1759223)
